# SDR HALA0700077

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 60,041 hours, 29,021 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: Unknown
- Location: Evac Slide
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SQUIB TEST 1 LEFT EMER ESCAPE SLIDE INDICATOR LGT REMAINED EXTINGUISHED.  DEAMRED LT/RT OVERWING SLIDES PER AMM 25-65-60, REPLACED LEFT DOOR SLIDE RELAYS K1 AND K3 ON M1135 MODULE.  REPLACED BATTERIES FOR M961 AND M962.  SQUIB TEST GOOD PER AMM 25-65-00, ARMED LT/RT OVERWING SLIDES SYSTEM PER 25-65-00 TEST OKAY.
